# SDR DALA13031739247

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR RETRACT CYLINDER OTBD SIDE OF GEAR FITTING BUSHING BORE HAS EVIDENCE OF CORROSION.  REMOVED CORROSION BY REAMING LT GEAR RETRACT CLYINDER OTBD SIDE OF GEAR FITTING BUSHING BORE.  FOUND TO BE WITHIN LIMITS IAW DWG SR 09570087.
